# SDR AMCR200500007

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N520AC
- Make and model: Skrsky S76B
- Aircraft serial: 760380
- Engine: Pwa PT6*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Part number: 7620902019045
- Condition: Broken
- Location: Mlg Door
- Part time: 2,027 hours, 4,208 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW FOUND RT MAIN GEAR DOOR RESTING ON LANDING GEAR.  FOUND DOOR ATTACH BRACKET BROKEN.
